# SDR UALA2011021800839

- Difficulty date: February 16, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 45,061 hours, 12,353 cycles
- Engine: Pwa PW4056
- System (JASC): 2200 · Auto Flight System
- Part: Cap
- Part number: 67410413225
- Condition: Out Of Tolerance
- Location: P1-3 Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-T DISC LIGHT ON P1-3 PANEL INOP.  REPLACED LIGHT SWITCH CAP, OPS CHECKED OKAY.
